# SDR IXXA08SMN011S

- Difficulty date: January 15, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46129
- Aircraft time: 83,204 hours, 22,524 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Delaminated
- Location: Mlg
- Part time: 83,204 hours, 22,524 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT WING (MLG/FUSELAGE) MIDDLE DOOR DELAMINATED SKIN.  REMOVED DELAMINATED DOOR.  INSTALLED NEW MID DOOR.  PERFORMED OPS CHECK FOR HYD SYSTEM LEAKS GOOD IAW DC8 MM 32-12-1 PAGE 404, DC8 MM 27-10-0, 27-20-0, 27-40-0, 27-50-0, 27-60-0, 27-80-0, 27-00, 32-30-0, 32-42-0, 32-50-0, 52-36-1 AND 78-30-0.
